Actonel dental side effects

Common Questions and Answers about Actonel dental side effects

actonel

Avatar n tn I am due to have 2 extractions at the same time - one on each side. The dentist wants me to have bone grafts due to the fact that I had taken oral Actonel for one and a half years. However, I have not taken Actonel for 4 months. I believe I am safe enough from future osteonecrosis to just have the extractions without the bone grafts. I am not going to have dental implants. One is the last lower tooth on R side and the other is the next to last tooth on L side. Neither shows when I smile.
Avatar m tn I heard that medication for Osteoporosis causes bad side effects like you mentioned what is happening with her. I don't know of any other medication she can take that won't cause the side effects. Has she seen the doctor for the jaw and teeth pain and to see what else the doctor would recommend? She shouldn't suffer from side effects - that must be horrible for her.
Avatar n tn We decided not to use either of these drugs because of the side effects; and who can tell what dental work they might need during the course of a year? Like Shelley, I don't want to scare anyone, but it's advisable to do plenty of research before starting these med(s).
1026267 tn?1257594873 Care should be taken when taking medications for osteoporosis, as there can be adverse side effects and some dental work should not be performed while on it. I have had osteopenia for many years, and my latest bone scan shows that I've actually rebuilt bone, by implementing a regimen of calcium (1200 mg/day, taken twice daily - I take it at noon and 6:00 pm to prevent conflict with my thyroid med), magnesium (200 mg/day, taken at bedtime, moderate exercise.
Avatar f tn Also, I would appreciate if you can tell me what side effects you have from it and how long you've been on it. I heard that it effects the eyes and makes your hair fall out.,etc.. I have to be honest..I'm SOOO scared of this medication!!! Does a person have to stay on it for life? Thanks.
Avatar f tn Finally at 79, (she's 80 now), they said, no more bone drugs, they aren't working. She started out with Fosamax, and after awhile when side effects start from that one, and Actonel was available, they put her on Actonel and she was on Actonel all the way up until it was stopped at 79. So, I have that in my mind (her being mom and my genes and all), and decided that I want to put off bone drugs as long as I can. If I can reverse this w/o them, than I'm going to.
Avatar m tn I treated for a while without any dental issues and I go to my dentist every three months religiously. I did find this news interesting. It may present yet one more side effect of HCV and another benefit of treatment - or viral suppression or viral elimination. Happy New Year Kathy.
974371 tn?1424656729 Like I said don't expect much from this doc tomorrow. He wants me to try Evovax (?) but looks like too many side effects to me. Another ENT mentioned that some time ago but felt it really didn't work well. Oh I was also told to try acupuncture, which I did. No help with the dryness but took care of sciatic pain I had for weeks. I am finally now getting some relief from Plantar Faciatis I have had for months. There has to a cause and effect factor here but what?
294425 tn?1288531995 And I looked it up, and osteoporosis doesn't seem to be on the laundry list of side effects/complications of Tysabri, so who knows. Maybe it's just from the crazy cocktail of other meds I take every day! Just wondered if anyone else was in the same boat.....
Avatar m tn ( It seems like the levo has the same side effects as the actual illness (weigt gain etc.) The doc told me that most of the symptoms are from the wrong dose. ANd also from these boards of people freaking out on Levo it makes me even more paranoid! :( I talked to the internist about conversion etc and he said that most people convert. His take was its probably hashi's and regardless of what it is we still have to get the tsh down etc.
211940 tn?1267884866 the doctor put me on celebrex but the side effects will scare the b-Jesus out of you. So I quit taking it, I have found very little relief and it is definately worse at night when I'm trying to sleep and can't find a position to get in where it doesn't hurt.